BAO Meng, ZHANG Guo-zhi, ZHANG Wei. Bayesian Estimation of Reliability for a Complex System with Weibull Distribution[J]. 2015, 20(5): 111-115.
DOI:
BAO Meng, ZHANG Guo-zhi, ZHANG Wei. Bayesian Estimation of Reliability for a Complex System with Weibull Distribution[J]. 2015, 20(5): 111-115.DOI: 10.15938/j.jhust.2015.05.022.
Bayesian Estimation of Reliability for a Complex System with Weibull Distribution
In order to solve the problem of the reliability of general complex system
this paper uses Bayes method to study reliability of complex systems described by minimal path when the life of each component obeys Weibull distribution. Under Type- Ⅱ censoring
we obtain the bayesian estimation of reliability for the complex sys- tem with the same and the different components when the shape parameter of Weibull distribution is known
Fur- thermore
this paper gives the bayesian estimation of reliability for the same Weibull distribution with unknown shape parameter. The result enriches the bayesian estimation of reliability for general complex system.